Results 1 to 4 of 4
  1. #1

    Got a funny question about my sex life...well not really but kinda



    On a mild cycle of test250mg/deca100 week. My issue is I can't get off for sh*t !! Got a new girlfriend and I can bang this chick for hours and she like it's your turn already lol which was kinda funny for a hour or so then yea it's annoying. Could I be taking to much anastrazol or something. This ain't my first cycle so I know why it's happening but wondering how or if I can adjust to finish. Women get offended (is it me !!) kinda crap .....you know. Anyways any advice would be good


  2. #2



    All good


  3. #3



    If you get your estrogen to low, it can make you hard fast but can cause the problems you're describing.
    Eca stack can also cause a lot of the same problems for me.

    Mrhat


    **Put on your red dress baby.
    Cuz honey,,, we going out tonight.**


  4. #4



    Get some bloodwork come back and post the results makes a world of diffrence brother.
    Yes estro high or low causes problems when my estro is high i last for a long time and dry heave instead of cum then it dies for the night....


Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •